# SDR DL757952312

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4003178A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, DELAMINATION WAS FOUND ON THE T/E WEDGE OF A NR 9 SLAT.  THE WEDGE WAS REPLACED PER SRM 54-43-02.
